Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 287123, 5 pages
http://dx.doi.org/10.1155/2013/287123
Research Article

The Related Extension and Application of the Ši'lnikov Theorem

Department of Applied Mathematics, Guangdong University of Technology, Guangzhou 510006, China

Received 13 November 2012; Revised 21 January 2013; Accepted 1 February 2013

Academic Editor: Jin L. Kuang

Copyright © 2013 Baoying Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. C. Leloup, D. Gonze, and A. Goldbeter, “Limit cycle models for circadian rhythms based on transcriptional regulation in Drosophila and Neurospora,” Journal of Biological Rhythms, vol. 14, no. 6, pp. 433–448, 1999. View at Publisher · View at Google Scholar
  2. A. Goldbeter, D. Gonze, and G. Houart, “From simple to complex oscillatory behavior in metabolic and genetic control Networks,” Chaos, vol. 11, no. 1, pp. 247–260, 2001. View at Publisher · View at Google Scholar
  3. F. R. Marotto, “Snap-back repellers imply chaos in Rn,” Journal of Mathematical Analysis and Applications, vol. 63, no. 1, pp. 199–223, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. P. Ši'lnikov, “A case of the existence of a denumerable set of periodic motions,” Soviet Mathematics, Doklady, vol. 6, pp. 163–169, 1965. View at Google Scholar
  5. L. P. Ši'lnikov, “A contribution to the problem of the structure of an extended neighborhood of a rough equilibrium state of saddle-focus type,” Mathematics of the USSR, Sbornik, vol. 10, no. 1, pp. 91–102, 1970. View at Publisher · View at Google Scholar
  6. C. P. Silva, “Ši'lnikov theorem—a tutorial,” IEEE Transactions on Circuits and Systems. I, vol. 40, no. 10, pp. 675–682, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. Čelikovský and A. Vaněček, “Bilinear systems and chaos,” Kybernetika, vol. 30, no. 4, pp. 403–424, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Vaněček and S. Čelikovský, Control Systems: From Linear Analysis to Synthesis of Chaos, Prentice Hall, London, UK, 1996.
  9. S. Čelikovský and G. Chen, “On a generalized Lorenz canonical form of chaotic systems,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 12, no. 8, pp. 1789–1802, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Čelikovský and G. Chen, “On a hyperbolic-type generalized Lorenz chaotic system and its canonical form,” International Journal of Bifurcation and Chaos, vol. 13, pp. 453–461, 2003. View at Google Scholar
  11. Q. Yang and G. Chen, “A chaotic system with one saddle and two stable node-foci,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 18, no. 5, pp. 1393–1414, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Lü, G. Chen, X. Yu, and H. Leung, “Design and analysis of multiscroll chaotic attractors from saturated function series,” IEEE Transactions on Circuits and Systems. I, vol. 51, no. 12, pp. 2476–2490, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  13. B. Chen, T. Zhou, and G. Chen, “An extended Ši'lnikov homoclinic theorem and its applications,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 19, no. 5, pp. 1679–1693, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  14. T. Zhou and G. Chen, “Classification of chaos in 3-D autonomous quadratic systems. I. Basic framework and methods,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 16, no. 9, pp. 2459–2479, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. B. Chen and T. Zhou, “Ši'lnikov homoclinic orbits in two classes of 3-D autonomous nonlinear systems,” International Journal of Modern Physics B, vol. 25, no. 20, pp. 2697–2712, 2011. View at Publisher · View at Google Scholar
  16. J. C. Sprott, “Some simple chaotic flows,” Physical Review E, vol. 50, no. 2, pp. R647–R650, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  17. S. Wiggins, Introduction to Applied Nonlinear Dynamical Systems and Chaos, vol. 2 of Texts in Applied Mathematics, Springer, New York, NY, USA, 1991. View at MathSciNet